Hey there! Sign in to join this conversationNew here? Join for free

Tears around vagina making sex impossible - caused by the POP pill? Watch

    • #1
    • Thread Starter
    #1

    I have been with my boyfriend for 1 year and only during the past month have I experienced tearing whenever we try to have sex.

    I started the POP pill Feanolla at the same time as they started to appear - does anyone else have similar issues?

    The tears make it impossible to have sex as the pain is unbearable and they bleed a lot

    Should I visit the sexual health clinic or the GP? What should I use to make them heal?
    Offline

    1
    ReputationRep:
    what do you mean tears? the skin inside your vagina is ripping apart ? It is very unlikely that this is caused by the pill, there is no logical connection between the two. You should visit your GP straight away.
    • Community Assistant
    Offline

    17
    ReputationRep:
    Community Assistant
    There isn't a link. Which you see is up to you, but it needs to be one of them.

    In the meantime, I'd avoid anything that aggravates the problem.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 20, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Brussels sprouts
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.